Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2011, Article ID 969505, 2 pages
http://dx.doi.org/10.1155/2011/969505
Case Report

A Case of Valproate Induced Hyperammonemic Encephalopathy

1Nephrology, Flinders Medical Centre, Bedford Park, SA 5042, Australia
2Neurology, Flinders Medical Centre, Bedford Park, SA 5042, Australia
3General Medicine, John Hunter Hospital, Newcastle, NSW 2305, Australia
4Endocrinology/Clinical Pharmacology, Flinders Medical Centre, Bedford Park, SA 5042, Australia

Received 20 December 2010; Accepted 18 February 2011

Academic Editor: S. Kennedy

Copyright © 2011 Surjit Tarafdar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Surjit Tarafdar, Mark Slee, Faisal Ameer, and Matt Doogue, “A Case of Valproate Induced Hyperammonemic Encephalopathy,” Case Reports in Medicine, vol. 2011, Article ID 969505, 2 pages, 2011. https://doi.org/10.1155/2011/969505.